Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 08:07:10 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650177
  • Total Topics: 49631
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 140
Total: 144

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: To add to my confusion..  (Read 1040 times)

0 Members and 1 Guest are viewing this topic.

Offline Snowangel

  • Member
  • Posts: 1,413
To add to my confusion..
« on: October 18, 2011, 12:42:09 PM »
In the last year I switched off Atripla to Norvir, Prezista and Truvada.  I started Lipitor in the last month.

I went to get my labs done a couple of weeks ago.  I usually go back in 2 weeks for the results.

Except this time, she tells me the doc is gone, who I have had for 6 yrs, and we have a new doc.

My first thought was " Really, why didn't he let us know?"

Her reply was "Oh, I don't know I thought he was gonna"

So whatever, I just realized I never went back for my results and so I called.  The nurses sheduling procedure had changed so she gave me a new appt in Nov? Which I thought was wierd but she rushed me off the phone.

So she calls today to change that appt. and I tell her that I started a new med and I wanted to see how it was working and I never found out?  I then asked, what is the new docs name? Can she be my primary? while she was looking for my numbers?  Which she finally told me after trying to get me off the phone was now that I am looking at my notes I am really confused.
My chlorestoral-sp is 169 and my triglycerides-sp are 259. I am pretty sure my tri were the reason I started the meds.....thats like a 100 over what it should be, right?
She gave me the impression I shouldn't worry?
Speaking to the doc isn't an option till Nov so I thought I would come to OZ and ask.

Should I be worrying?  Am I not doing something right. Does it matter what time of day I take the lipitor?

Thank you wise ones  ;D
Of all the things you wear, your expression is the most important

The heaviest thing you can carry is a grudge..

One thing you can give and still keep...is your word.

One thing you can't recycle is wasted time.

Online buginme2

  • Member
  • Posts: 3,295
Re: To add to my confusion..
« Reply #1 on: October 18, 2011, 12:49:50 PM »
A normal triglyceride level is <150.

Lipitor is usually taken in the evening before bedtime.

I don't think it necessarily means your doing something "wrong" but I would discuss it with your doctor in November.  I don't think it rises to an emergeny level where you need to be seen right away.
Don't be fancy, just get dancey

Offline Snowangel

  • Member
  • Posts: 1,413
Re: To add to my confusion..
« Reply #2 on: October 18, 2011, 01:07:36 PM »
Thanks, buginme!!
Of all the things you wear, your expression is the most important

The heaviest thing you can carry is a grudge..

One thing you can give and still keep...is your word.

One thing you can't recycle is wasted time.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.